# SDR AALA980639

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 3350 · Emergency Lighting
- Part: Conductor
- Part number: A3060720201
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS BETWEEN FIRST CLASS AND COACH CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT CONDUCTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
